# SDR 20000413SH042

- Difficulty date: January 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N171MU
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 199
- Condition: Inaccurate
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACHOMETER, NR 2 NEEDLE READS IMPROPER.  REMOVED AND REPLACED.  (X)
